Generalizations and error analysis of the iterative operator splitting method

Tamás Ladics, István Faragó

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The properties of iterative splitting with two bounded linear operators have been analyzed by Faragó et al. For more than two operators, iterative splitting can be defined in many different ways. A large class of the possible extensions to this case is presented in this paper and the order of accuracy of these methods are examined. A separate section is devoted to the discussion of two of these methods to illustrate how this class of possible methods can be classified with respect to the order of accuracy.

Original languageEnglish
Pages (from-to)1416-1428
Number of pages13
JournalCentral European Journal of Mathematics
Volume11
Issue number8
DOIs
Publication statusPublished - Aug 1 2013

    Fingerprint

Keywords

  • Bounded linear operators
  • Diffusion-reaction equation
  • Iterative operator splitting
  • Order of accuracy

ASJC Scopus subject areas

  • Mathematics(all)

Cite this